# SDR AU960963

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 214040118001
- Condition: Faulty
- Location: Main Rotor Trans
- Component: Bell, TRANSMISSION
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSMISSION MAIN INPUT QUILL DUPLEX BEARING CONTAINED ONE DELAMINATED BALL - NIL DAMAGE TO INNER RACE
